# SDR SWIA202265375

- Difficulty date: April 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 13,744 hours, 9,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- FRAME 88 STRINGER 28R SHEAR CLIP CORRODED.   (C CHECK RO 4/16/22)   REMOVED AND REPLACED SHEAR CLIP AT FR 88 STRINGER 27R-28R REF ERJ 175 SRM 51-40-08.  SEE CONTINUE CARD FOR WORK PERFORMED.
